Top 9 Children’s Ibuprofen Dye Free – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Pepcid

#ad

100mg Ibuprofen, 4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored

#ad
Pepcid #ad - This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandPepcid #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length1.99 Inches
Weight0.39 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Motrin

#ad

Berry Flavored, 4 fl. oz, 100mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds
Part NumberSB-123

3. Advil

#ad

4 Fl Oz Pack of 3, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, Children’s Advil Pain Reliever and Fever Reducer, White Grape

#ad
Advil #ad - Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Give appropriate weight-based dose of this children's pain reliever every 6 to 8 hours as needed for symptoms.

Kids advil liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables. Three 4 fluid ounce bottles of white grape flavored Children’s Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children. Advil junior ibuprofen for kids relieves minor aches and pains due to common cold or teething. Junior strength Advil for children ages 2 to 11 years.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133052
Model60000000133052

4. Advil

#ad

4 Fl Oz, Dye Free Children's Ibuprofen for Pain Relief, Children's Advil Pain Reliever and Fever Reducer, Liquid Ibuprofen for Children, White Grape

#ad
Advil #ad - Liquid advil for children ages 2 to 11 years. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething. Hsa and fsa eligible products for your budget.

One 4 fluid ounce bottle of white grape flavored Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Hsa and fsa eligible product. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302

5. Advil

#ad

4 Fl Oz, Dye-Free & Sugar-Free Suspension, Children's Advil Pain Reliever and Fever Reducer, Liquid Ibuprofen for Children, Berry

#ad
Advil #ad - Liquid medicine with a pleasant berry flavor and a dye-free formulation that won't stain washables. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething.

Liquid advil for children ages 2 to 11 years. Dye free & sugar free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Hsa and fsa eligible product. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. One 4 fluid ounce bottle of berry flavored children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.13 Inches
Part Number305730232302
Model305730232302

6. Advil

#ad

Dye Free, Berry 4 oz Pack of 2, Advil Children's Suspension Sugar Free

#ad
Advil #ad - Dye-free formula for less mess and easy dosing. Relieves aches and pains. Long lasting-up to 8 hours.
BrandAdvil #ad
ManufacturerAdvil #ad
Part NumberPPAX1400790
ModelPPAX1400790

7. Tylenol

#ad

Dye-Free Cherry, Children's Tylenol Pain + Fever Medicine with Acetaminophen, 8 fl. oz

#ad
Tylenol #ad - 8-fluid ounce bottle of children's tylenol liquid Oral Suspension Pain + Fever Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Our kids' liquid cold & flu symptom medicine comes in a kid-friendly dye-free cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, aspirin-, headache & temporarily reduces fever with an ibuprofen-, alcohol- and dye-free formula. For pain and fever relief, and has been used by parents decade after decade.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Part Number00300450166081
Model00300450166081

8. Motrin

#ad

MOTRIN Children's Oral Suspension Dye-Free Berry, 4 oz

#ad
Motrin #ad - Berry flavor. Containing 100 milligrams of ibuprofen per teaspoonful, headache, flu, sore throat, this product provides up to eight hours of relief from minor aches and pains due to the common cold, and toothache. This product is for children ages 2 to 11.
BrandMotrin #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height5 Inches
Length2 Inches
Weight4 ounces
Width1.9 Inches

9. Advil

#ad

Advil Children's Suspension Sugar Free, Berry 4 oz Pack of 3, Dye Free

#ad
Advil #ad - Quantity of three 3 4 fl. Bottles of children's advil Suspension Sugar-Free, Dye-Free, Berry-Flavored Liquid. Ibuprofen 100 mg fever reducer/ Pain Reliever NSAID per 5 mL. Uses: temporarily reduces fever; relieves minor aches and pains due to cold, flu, sore throat, headaches and toothaches. Oz. Great convenience: means fewer doses per day. Long lasting & fast Acting: Up to 8 hours of fever reduction.
BrandAdvil #ad
ManufacturerPfizer #ad
Weight0.39 Pounds
Part Number305730232302-VC-x3